Boundary Value Problems
Volume 2005 (2005), Issue 3, Pages 359-376
On the existence or the absence of global solutions of the Cauchy characteristic
problem for some nonlinear hyperbolic equations
A. Razmadze Mathematical Institute, Georgian Academy of Sciences, 1 M. Aleksidze Street, Tbilisi 0193, Georgia
Received 20 October 2004
Copyright © 2005 S. Kharibegashvili. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
For wave equations with power nonlinearity we investigate the problem
of the existence or nonexistence of global solutions of
the Cauchy characteristic problem in the light cone of the future.